Posted by: Penny | 2009-03-08

Morning after Pill

Hi there

I had unprotected sex 2 days before my period was due to start. I took the morning after pill 3 hours after the unprotected sex had taken place. It is now the day after my period was due, is it possible that the monring after pill has delayed the onset of my period? I would also like to know what are the chances (if any) of my being pregnant?

Thank you kindly for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is possible that the MAP has delayed your period. The chances of pregnancy would be very low.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Penny | 2009-03-09

Hi there

I would also like to ask when I should expect my period, for how long can the MAP delay a period?

Thank you for you help

Reply to Penny

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.